# SDR UALA2011022500952

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 30,236 hours, 13,407 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Head
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE EX BOTTLE 4005WX (FWD BOTTLE) HAS LOOSE DISCHARGE HEADS AND ARE NOT SAFETY WIRED.  FWD BOTTLE DISCHARGE HEADS TORQUED AND SAFETIED BY SFOOV AMT RENDLER FN 027968 ON WRITE UP K5055C.
